MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PG PRO 20G 10CM FULL; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PG PRO 20G 10CM FULL; INTRAVASCULAR CATHETER
Model Number F120101
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a kink in the catheter was confirmed, and it appeared that the kink developed during use.A 20g powerglide catheter was returned for investigation.Sample exhibited evidence of use.The catheter had been removed from the deployment system and the wings had been removed from the purple connectors.The catheter was curved.Residue was observed on the external surface of the purple connector.On the sample, a semi-circumferential crease was observed in the tubing 1.8cm from the distal end of the pink strain relief sleeve.The catheter was easily kinked at the crease.The catheter was most likely positioned in a location where the kink would develop during use.The catheter was patent to infusion and no leaks were noted in any part of the catheter.The lumen was not patent to infusion once the catheter was kinked.The product ifu states, ¿avoid placement or securement of the catheter where kinking may occur, to minimize stress on the catheter, patency problems or patient discomfort.¿ a lot history review (lhr) of reby1133 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reby1133) have been reported from the same facility.
 
Event or Problem Description
It was reported that there was an internal kink in the catheter.No other information was provided.

Brand Name
DOT PG PRO 20G 10CM FULL
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7450687
Report Number3006260740-2018-00783
Device Sequence Number11033690
Product Code FOZ
UDI-Device Identifier00801741110580
UDI-Public(01)00801741110580
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF120101
Device Catalogue NumberF120101
Device Lot NumberREBY1133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1